Advances in Differential Equations

On the stability of line-shock profiles for Kadomtsev-Petviashvili-Burgers equations

Bassam Kojok

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We investigate the KP-Burgers flow in the background of the shock profile solution of the KdV-Burgers equation. We show that the KdV-Burgers shock profile is stable and asymptotically stable under the KPB-I flow with respect to small perturbations in some spaces close to the energy space.

Article information

Adv. Differential Equations, Volume 15, Number 1/2 (2010), 99-136.

First available in Project Euclid: 18 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 42B35: Function spaces arising in harmonic analysis 76B03: Existence, uniqueness, and regularity theory [See also 35Q35] 76B15: Water waves, gravity waves; dispersion and scattering, nonlinear interaction [See also 35Q30] 37K40: Soliton theory, asymptotic behavior of solutions 37K45: Stability problems


Kojok, Bassam. On the stability of line-shock profiles for Kadomtsev-Petviashvili-Burgers equations. Adv. Differential Equations 15 (2010), no. 1/2, 99--136.

Export citation